Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 141, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Dec 26, 2015, 5:04 PM CST for Hill County, Texas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 26, 2015, 5:04 PM CST (23:04 UTC)
- Expired
- Dec 26, 2015, 5:45 PM CST
- In force
- 41 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Hill County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 57 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 26, 12:35 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.1 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 703 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 307 m²/s²
- 0-3 km storm-relative helicity
- 300 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 8.3
The text
As transmitted, in the capitals the NWS used until 2016.
049
WFUS54 KFWD 262304
TORFWD
TXC217-262345-
/O.NEW.KFWD.TO.W.0141.151226T2304Z-151226T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
504 PM CST SAT DEC 26 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL HILL COUNTY IN CENTRAL TEXAS...
* UNTIL 545 PM CST
* AT 503 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR HILLSBORO...MOVING NORTH AT 40 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY. HILLSBORO IS IN THE DIRECT PATH OF THIS DEVELOPING
TORNADO...IF YOU ARE IN THE PATH OF THIS STORM... TAKE COVER
IMMEDIATELY!
* THIS DANGEROUS STORM WILL BE NEAR...
HILLSBORO AROUND 515 PM CST.
CARL'S CORNER AROUND 520 PM CST.
ITASCA AROUND 525 PM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
ABBOTT.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35 BETWEEN MILE MARKERS 359 AND 369.
INTERSTATE 35W BETWEEN MILE MARKERS 1 AND 13.
INTERSTATE 35E BETWEEN MILE MARKERS 371 AND 375.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3190 9734 3221 9733 3223 9724 3226 9709
3214 9700 3185 9711
TIME...MOT...LOC 2303Z 198DEG 35KT 3194 9719
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
CAVANAUGH4 follow-up statements
257
WWUS54 KFWD 262316
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
516 PM CST SAT DEC 26 2015
TXC217-262345-
/O.CON.KFWD.TO.W.0141.000000T0000Z-151226T2345Z/
HILL TX-
516 PM CST SAT DEC 26 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR
NORTHWESTERN HILL COUNTY...
AT 515 PM CST...A CONFIRMED TORNADO WAS LOCATED NEAR HILLSBORO...
MOVING NORTH AT 30 MPH.
HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL.
SOURCE...EMERGENCY MANAGEMENT CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY. THIS TORNADO IS JUST WEST OF HILLSBORO... MOVING
NORTH. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM... TAKE COVER
IMMEDIATELY!
THIS TORNADO WILL BE NEAR...
CARL'S CORNER AROUND 530 PM CST.
ITASCA AROUND 535 PM CST.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35 BETWEEN MILE MARKERS 362 AND 369.
INTERSTATE 35W BETWEEN MILE MARKERS 1 AND 13.
INTERSTATE 35E BETWEEN MILE MARKERS 371 AND 375.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3221 9733 3223 9724 3226 9709 3214 9700
3194 9710 3200 9734
TIME...MOT...LOC 2315Z 199DEG 27KT 3202 9717
TORNADO...OBSERVED
HAIL...1.00IN
$$
CAVANAUGH318
WWUS54 KFWD 262325 RRA
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
525 PM CST SAT DEC 26 2015
TXC217-262345-
/O.CON.KFWD.TO.W.0141.000000T0000Z-151226T2345Z/
HILL TX-
525 PM CST SAT DEC 26 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR NORTH
CENTRAL HILL COUNTY...
AT 524 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER ITASCA...OR 10 MILES NORTH OF HILLSBORO...MOVING
NORTH AT 50 MPH.
HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY. THIS TORNADO IS CROSSING INTERSTATE 35 WEST JUST
SOUTH OF ITASCA. IF YOU ARE NEAR THIS STORM... TAKE COVER
IMMEDIATELY!
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTH CENTRAL HILL COUNTY.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35W BETWEEN MILE MARKERS 1 AND 13.
INTERSTATE 35E BETWEEN MILE MARKERS 371 AND 375.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3222 9728 3223 9724 3226 9709 3214 9700
3206 9704 3205 9714 3215 9727
TIME...MOT...LOC 2324Z 199DEG 44KT 3216 9710
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
CAVANAUGH364
WWUS54 KFWD 262332
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
532 PM CST SAT DEC 26 2015
TXC217-262345-
/O.CON.KFWD.TO.W.0141.000000T0000Z-151226T2345Z/
HILL TX-
532 PM CST SAT DEC 26 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR NORTH
CENTRAL HILL COUNTY...
AT 532 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR MAYPEARL...OR 14 MILES SOUTHEAST OF ALVARADO...
MOVING NORTH AT 40 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTH CENTRAL HILL COUNTY.
THIS INCLUDES INTERSTATE 35W BETWEEN MILE MARKERS 7 AND 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3226 9709 3214 9700 3214 9712 3224 9720
TIME...MOT...LOC 2332Z 198DEG 35KT 3224 9707
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
CAVANAUGH400
WWUS54 KFWD 262339
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
539 PM CST SAT DEC 26 2015
TXC217-262348-
/O.EXP.KFWD.TO.W.0141.000000T0000Z-151226T2345Z/
HILL TX-
539 PM CST SAT DEC 26 2015
...THE TORNADO WARNING FOR NORTH CENTRAL HILL COUNTY WILL EXPIRE AT
545 PM CST...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH CENTRAL
TEXAS.
LAT...LON 3226 9709 3214 9700 3214 9712 3224 9720
TIME...MOT...LOC 2337Z 198DEG 35KT 3224 9707
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Dec 26, 2:08 PM CST, 2 hours 56 minutes earlier.
Area forecast discussion, Dec 26, 2:08 PM CST, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 208 PM CST SAT DEC 26 2015 .DISCUSSION... WITH A TORNADO WATCH IN EFFECT FOR ALL OF NORTH AND CENTRAL TEXAS...WILL KEEP THE FORECAST DISCUSSION FOCUSED ON THE MAIN THREATS ASSOCIATED WITH THE UPPER LEVEL STORM SYSTEM APPROACHING FROM THE WEST. SEVERE WEATHER THREAT: THE MAIN WINDOW OF OPPORTUNITY FOR SEVERE STORMS IS THIS AFTERNOON THROUGH OVERNIGHT TONIGHT...PRIMARILY ALONG AND SOUTHEAST OF A COLD FRONT MOVING SLOWLY SOUTHEAST ACROSS THE REGION. FOR THIS AFTERNOON AND EVENING: THE 18Z FWD RAOB INDICATED OVER 2000 J/KG OF SURFACE BASED CAPE IN PLACE OVER THE REGION...WITH NO SIGNIFICANT CAP IN PLACE INHIBITING CONVECTION. DEEP LAYER AND LOW-LEVEL SHEAR PROFILES ARE SUPPORTIVE OF SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES. THE 18 UTC FWD RAOB NUMBERS RANK HIGHLY IN THE PARAMETER SPACE SUPPORTIVE OF SIGNIFICANT TORNADOES ACCORDING TO THE STORM PREDICTION CENTERS SEVERE WEATHER ENVIRONMENT CLIMATOLOGY. AS A RESULT...THINK THAT SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES WILL POSE A SIGNIFICANT THREAT TO THE REGION THROUGH THIS EVENING. THE ONLY MISSING INGREDIENT THAT WOULD SUPPORT A MORE WIDESPREAD SEVERE WEATHER OR TORNADO OUTBREAK IS STRONG LIFT OVER THE REGION. LIFT IS GENERALLY WEAK AND LACKS FOCUS...HOWEVER THE ENVIRONMENT IS UNCAPPED. EVEN WEAK LIFT MAY BE ENOUGH FOR SCATTERED SEVERE STORM/SUPERCELL DEVELOPMENT ACROSS THE REGION THROUGH THIS EVENING. A TORNADO WATCH REMAINS IN EFFECT THROUGH 8 PM FOR ALL OF NORTH AND CENTRAL TEXAS AS A RESULT. ASSUMING SUPERCELL THUNDERSTORMS CONTINUE TO DEVELOP IN THIS ENVIRONMENT...SIGNIFICANT TO VIOLENT TORNADOES ARE POSSIBLE. THE TORNADO THREAT MAY DIMINISH LATE THIS EVENING AFTER SEVERAL HOURS OF COOLING...THOUGH THE SEVERE WEATHER THREAT WILL LIKELY PERSIST ALONG AND SOUTHEAST OF THE COLD FRONT. OVERNIGHT INTO SUNDAY: THE THREAT FOR SUPERCELLS WILL CONTINUE OVERNIGHT ALONG AND SOUTHEAST OF THE COLD FRONT. THE TORNADO THREAT MAY DIMINISH A BIT...BUT WILL NOT LIKELY BECOME ZERO AT ANY POINT SOUTHEAST OF THE FRONT WITH NEAR 70 DEW POINTS IN PLACE. THE SPEED OF THE FRONT WILL LARGELY DETERMINE THE SEVERE WEATHER THREAT FOR SUNDAY. IF THE FRONT STALLS OUT ACROSS THE CWA...THE THREAT FOR SUPERCELLS AND TORNADOES WILL LIKELY BE PRESENT AGAIN...ALONG AND SOUTHEAST OF WHEREVER THE FRONT STALLS. IF THE FRONT STALLS IN THE CWA...IT IS MOST LIKELY TO STALL OUT NEAR A PARIS TO DALLAS TO TEMPLE LINE. FLASH FLOODING THREAT: THE FLASH FLOODING THREAT IS EXPECTED TO BE THE GREATEST ALONG AND BEHIND THE COLD FRONT...ESPECIALLY IF IT STALLS OUT SUNDAY AFTERNOON. FLASH FLOODING IS LIKELY THE MOST WIDESPREAD THREAT FOR THE REGION. WITH SOIL MOISTURE CONDITIONS AND THE TRINITY RIVER BASIN ALREADY STARTING OUT ABOVE NORMAL...THERE IS NOT MUCH STORAGE CAPACITY FOR SIGNIFICANT RAINFALL AND RUNOFF. WITH 3-6 INCHES (AND ISOLATED HIGHER AMOUNTS) EXPECTED ALONG AND EAST OF INTERSTATE 35...SIGNIFICANT FLASH FLOODING IS POSSIBLE. ADDITIONAL RIVER FLOODING ALL ALONG THE TRINITY IS LIKELY AS WELL. THE PRIMARY FLASH FLOODING THREAT IS LIKELY TONIGHT THROUGH SUNDAY...AGAIN...ALONG AND BEHIND THE FRONTAL BOUNDARY. WINTRY PRECIPITATION: THE FORECAST REMAINS LARGELY UNCHANGED FROM THE OVERNIGHT FORECAST. RAIN IS LIKELY TO CHANGE OVER TO SNOW ON THE BACK SIDE OF THE UPPER LOW SUNDAY NIGHT THROUGH MONDAY MORNING. THIS UPPER LEVEL LOW IS AN INCREDIBLY DYNAMIC SYSTEM SPORTING OVER 120 KTS OF WIND AT THE 500 MB LEVEL AND WITH TEMPERATURES DOWN TO -36 DEG C AT THE 500 MB LEVEL. THE COLD AIR ALREADY WRAPPED UP IN THIS SYSTEM COMPARED TO THE INCREDIBLY ANOMALOUS SPRING TIME WARMTH AND MOISTURE CURRENTLY IN PLACE OVER THE REGION SUPPORTS A SYSTEM WITH HIGH END POTENTIAL TO DEEPEN AS IT MOVES OUT OVER THE SOUTHERN PLAINS. THE STRONG POTENTIAL FOR CYCLOGENESIS ASSOCIATED WITH THE INTENSE BAROCLINICITY PROGGED BY MODELS FOR SUNDAY AFTERNOON THROUGH MONDAY MEANS THAT THIS IS THE PORTION OF THE FORECAST MOST SUSCEPTIBLE TO CHANGE OVER THE NEXT 36 HOURS. AS IT STANDS NOW...LOCATIONS WITHIN THE WINTER STORM WATCH...ROUGHLY ALONG AND NORTHWEST OF A LINE FROM BOWIE TO MINERAL WELLS TO CISCO...ARE THE MOST LIKELY TO SEE ACCUMULATING SNOWFALL SUNDAY NIGHT THROUGH MONDAY MORNING. 1-3 INCHES OF SNOWFALL LOOKS LIKELY AT THIS TIME FOR THESE AREAS. EVEN THOUGH THIS IS TECHNICALLY BELOW WINTER STORM WARNING/WATCH CRITERIA... THERE IS THE POTENTIAL FOR ADDITIONAL SNOWFALL DEPENDING ON THE EXACT TRACK OF THE UPPER LOW...AND HOW MUCH IT DEEPENS ONCE OVER THE SOUTHERN PLAINS. EVEN IF 1-3 INCHES OF SNOWFALL IS ALL THAT FALLS...WINDS ARE EXPECTED TO BE SUSTAINED AT 25 KTS GUSTING TO 35 KTS...MEANING THERE WILL BE A GOOD POTENTIAL FOR BLOWING AND DRIFTING OF SNOW WHICH COULD SIGNIFICANTLY INHIBIT TRAVEL ACROSS THE WINTER STORM WATCH AREA. WILL NOT CHANGE THE AREAL OR TEMPORAL COVERAGE OF THE WATCH FOR NOW...BUT WILL BE WATCHING FOR THE POTENTIAL FOR ADDITIONAL WINTER WEATHER IMPACTS AND CHANGES IN THE WATCH COVERAGE AREA IN LATER FORECASTS. AFTER MONDAY...MADE NO SIGNIFICANT CHANGES TO THE PREVIOUS FORECAST. CAVANAUGH && .AVIATION... /ISSUED 556 AM CST SAT DEC 26 2015/ MOIST SOUTHERLY FLOW WILL PREVAIL THROUGH TODAY WITH MVFR CIGS LIKELY. SOME IFR IS POSSIBLE...AND MOS SEEMS ESPECIALLY ADAMANT ON AN IFR OR LIFR CIG FORECAST THROUGH TODAY. HOWEVER CURRENT TEMPERATURES ARE NEARLY EQUAL TO UPSTREAM DEWPOINTS AND THIS RULE OF THUMB SUGGESTS IFR THREAT MAY BE OVER. OTHERWISE WILL SHOW VCSH THROUGH THE DAY FOR SHOWERS THAT WILL STREAM ACROSS THE AREA. MOST RAIN ACTIVITY WILL BE LIGHT AND BRIEF. WILL HAVE TO KEEP AN EYE OUT FOR MORE INTENSE CONVECTION/THUNDERSTORMS THIS AFTERNOON/EVENING...BUT RIGHT NOW THE CHANCE FOR THIS IS TOO LOW TO DELINEATE ANY ONE HOUR SO WILL HAVE TO LEAVE IT OUT OF THE TAF. SOUTH WINDS WILL INCREASE TODAY TO NEAR 20KT AND GUSTY. PREFER THE HI-RES MODELS WHICH SHOW A SLIGHTLY EARLIER COLD FRONTAL PASSAGE...PUTTING IT THROUGH KAFW AROUND 3Z...DFW AROUND 5Z...AND WACO AROUND 7Z. WINDS WILL BECOME NORTHERLY BEHIND THE FRONT AND RAIN/STORM CHANCES WILL ALSO INCREASE NEAR AND JUST BEHIND THE FRONT SO WILL SHOW SHRA AND VCTS AFTER FROPA. STRONGEST PERIOD OF UPPER LEVEL FORCING OCCURS AFTER 7 OR 8Z /1AM OR 2AM TONIGHT/ AND WILL INDICATE PREVAILING TSRA THROUGH EARLY MORNING SUNDAY. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 54 58 33 42 31 / 100 100 80 20 5 WACO, TX 62 62 32 45 30 / 80 90 50 10 5 PARIS, TX 61 66 36 43 30 / 100 100 90 30 5 DENTON, TX 49 50 32 40 27 / 100 100 80 20 5 MCKINNEY, TX 55 57 33 41 29 / 100 100 80 20 5 DALLAS, TX 56 60 33 43 32 / 100 100 80 20 5 TERRELL, TX 61 64 34 43 30 / 90 100 80 20 5 CORSICANA, TX 65 66 33 45 33 / 80 100 70 10 5 TEMPLE, TX 61 61 31 47 31 / 80 90 50 10 5 MINERAL WELLS, TX 44 44 29 39 26 / 90 100 80 20 5 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR TXZ091>095- 102>107-117>123-131>135-144>148-158>162-174-175. WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING FOR TXZ091-100-101-115-116-129. &&
Hazardous weather outlook, Dec 26, 3:20 PM CST, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 320 PM CST SAT DEC 26 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271130- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 320 PM CST SAT DEC 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. THUNDERSTORMS ARE LIKELY BY TONIGHT ACROSS ALL OF NORTH TEXAS. SOME THUNDERSTORMS MAY BE SEVERE WITH A THREAT OF DAMAGING WINDS...ISOLATED TORNADOES AND HAIL. HEAVY RAIN MAY LEAD TO FLASH FLOODING IN SOME AREAS AS WELL. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS GENERALLY ALONG AND EAST OF A LINE FROM BOWIE TO KILLEEN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WILL BE LIKELY ACROSS ALL OF NORTH AND CENTRAL TEXAS SUNDAY...ESPECIALLY DURING THE MORNING HOURS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND EAST OF A COLD FRONT WHICH SHOULD BE NEAR A LINE FROM BONHAM TO TERRELL TO KILLEN AT DAYBREAK. THE SEVERE WEATHER THREAT WILL END AS THE FRONT MOVES EAST THROUGH THE REMAINDER OF NORTH AND CENTRAL TEXAS SUNDAY AFTERNOON. HEAVY RAIN MAY LEAD TO FLASH FLOODING IN SOME AREAS AS WELL. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR AREAS GENERALLY ALONG AND EAST OF A LINE FROM BOWIE TO KILLEEN THROUGH SUNDAY NIGHT. SNOW SHOULD DEVELOP WEST OF A LINE FROM COMANCHE TO MINERAL WELLS TO GAINESVILLE LINE SUNDAY NIGHT. SOME ACCUMULATIONS AND IMPACTS TO TRAVEL ARE POSSIBLE...ESPECIALLY ACROSS THE COUNTIES OF EASTLAND...JACK...STEPHENS...PALO PINTO...YOUNG AND MONTAGUE WHERE A WINTER STORM WATCH IS IN EFFECT. A RAIN AND SNOW MIX IS POSSIBLE AS FAR EAST AS BONHAM TO DALLAS TO HILLSBORO TO LAMPASAS. GENERALLY LITTLE TO NO ACCUMULATION OR IMPACTS TO TRAVEL ARE EXPECTED IN THESE AREAS DUE TO TEMPERATURES STAYING ABOVE FREEZING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT ACROSS ALL OF NORTH AND CENTRAL TEXAS.
In the hours before
Special weather statement, Dec 26, 1:37 PM CST, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 137 PM CST SAT DEC 26 2015 TXZ158>160-262000- MCLENNAN TX-BELL TX-FALLS TX- 137 PM CST SAT DEC 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BELL...WEST CENTRAL FALLS AND SOUTH CENTRAL MCLENNAN COUNTIES UNTIL 200 PM CST... AT 137 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TEMPLE...MOVING NORTH AT 50 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WACO...TEMPLE...HEWITT...ROBINSON...WOODWAY...MCGREGOR...BEVERLY HILLS...LORENA...TROY...BRUCEVILLE-EDDY AND MOODY. THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 295 AND 333. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR CENTRAL TEXAS. LAT...LON 3104 9720 3105 9743 3162 9741 3154 9712 TIME...MOT...LOC 1937Z 184DEG 43KT 3113 9732 JLDUNN
Local storm report, Dec 26, 2:04 PM CST, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
204 PM CST SAT DEC 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM TORNADO 5 N HUBBARD 31.92N 96.80W
12/26/2015 HILL TX EMERGENCY MNGR
REPORT OF A CONFIRMED TORNADO ROUGHLY 5 MILES NORTH OF
HUBBARD VIA VFD.Special weather statement, Dec 26, 2:31 PM CST, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 231 PM CST SAT DEC 26 2015 TXZ100-262115- YOUNG TX- 231 PM CST SAT DEC 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR YOUNG COUNTY UNTIL 315 PM CST... AT 231 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF GRAHAM...MOVING NORTH AT 40 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GRAHAM...OLNEY AND NEWCASTLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH CENTRAL TEXAS. LAT...LON 3340 9892 3340 9844 3304 9861 3306 9882 TIME...MOT...LOC 2031Z 184DEG 36KT 3314 9871 CAVANAUGH
Special weather statement, Dec 26, 2:32 PM CST, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 232 PM CST SAT DEC 26 2015 TXZ122-135-262100- VAN ZANDT TX-HENDERSON TX- 232 PM CST SAT DEC 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VAN ZANDT AND NORTH CENTRAL HENDERSON COUNTIES UNTIL 300 PM CST... AT 231 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER CANEY CITY...OR 7 MILES WEST OF ATHENS...MOVING NORTH AT 45 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. TORNADOES MAY QUICKLY DEVELOP WITH ANY STORMS THIS AFTERNOON. LOCATIONS IMPACTED INCLUDE... ATHENS...MALAKOFF...EUSTACE...TRINIDAD...CANEY CITY...PURTIS CREEK STATE PARK...PAYNE SPRINGS...LOG CABIN AND STAR HARBOR. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH CENTRAL TEXAS. LAT...LON 3211 9590 3216 9610 3252 9597 3242 9576 TIME...MOT...LOC 2031Z 198DEG 40KT 3221 9599 JLDUNN
Special weather statement, Dec 26, 3:41 PM CST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
341 PM CST SAT DEC 26 2015
TXZ091-101-262230-
MONTAGUE TX-JACK TX-
341 PM CST SAT DEC 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MONTAGUE AND NORTHERN
JACK COUNTIES UNTIL 430 PM CST...
AT 341 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF NEWPORT...OR 11 MILES NORTH OF JACKSBORO...MOVING
NORTH AT 45 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BOWIE...STONEBURG AND NEWPORT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH CENTRAL
TEXAS.
LAT...LON 3392 9775 3343 9789 3343 9792 3325 9792
3326 9839 3347 9831 3347 9798 3389 9798
3385 9786 3388 9781 3390 9780 3390 9778
3392 9778
TIME...MOT...LOC 2141Z 195DEG 40KT 3338 9809
CAVANAUGHThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 5:06 AM CST | Winter Storm Watch | FWD | Eastland, Jack, Montague, Palo Pinto, Stephens, Young | 24 hr |
| Dec 26, 10:18 AM CST | River Flood Warning | FWD | Delta, Lamar | 50 hr |
| Dec 26, 1:37 PM CST | Special Weather Statement | FWD | McLennan | 23 min |
| Dec 26, 1:43 PM CST | Tornado Warning | FWD | Freestone, Leon, Limestone, Robertson | 47 min |
| Dec 26, 1:49 PM CST | Tornado Warning | FWD | Hill, Limestone, Navarro | 41 min |
| Dec 26, 2:26 PM CST | Tornado Warning | FWD | Ellis, Navarro | 23 min |
| Dec 26, 2:31 PM CST | Special Weather Statement | FWD | Young | 44 min |
| Dec 26, 2:32 PM CST | Special Weather Statement | FWD | Henderson | 28 min |
| Dec 26, 2:35 PM CST | Tornado Warning | FWD | Henderson, Van Zandt | 40 min |
| Dec 26, 2:42 PM CST | Severe Thunderstorm Warning | FWD | Young | 31 min |
| Dec 26, 2:58 PM CST | Tornado Warning | FWD | Van Zandt | 32 min |
| Dec 26, 3:00 PM CST | Tornado Warning | FWD | Henderson, Navarro | 45 min |
| Dec 26, 3:06 PM CST | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 24 min |
| Dec 26, 3:09 PM CST | Tornado Warning | FWD | Kaufman | 36 min |
| Dec 26, 3:25 PM CST | Tornado Warning | FWD | Rains, Van Zandt | 35 min |
| Dec 26, 3:30 PM CST | Tornado Warning | FWD | Henderson, Van Zandt | 30 min |
| Dec 26, 3:41 PM CST | Special Weather Statement | FWD | Clay | 49 min |
| Dec 26, 3:44 PM CST | Tornado Warning | FWD | Hunt, Kaufman | 31 min |
| Dec 26, 3:48 PM CST | Tornado Warning | FWD | Hopkins | 27 min |
| Dec 26, 3:50 PM CST | Tornado Warning | FWD | Van Zandt | 25 min |
| Dec 26, 3:57 PM CST | Tornado Warning | FWD | Henderson, Navarro | 33 min |
| Dec 26, 4:07 PM CST | Tornado Warning | FWD | Rains, Van Zandt | 27 min |
| Dec 26, 4:28 PM CST | Tornado Warning | FWD | Henderson, Van Zandt | 32 min |
| Dec 26, 4:30 PM CST | Tornado Warning | FWD | Bosque, Hill, McLennan | 45 min |
| Dec 26, 4:33 PM CST | Tornado Warning | FWD | Ellis, Hill | 27 min |
| Dec 26, 4:39 PM CST | Severe Thunderstorm Warning | FWD | Cooke, Montague | 43 min |
| Dec 26, 4:44 PM CST | Tornado Warning | FWD | Hopkins | 31 min |
| Dec 26, 4:52 PM CST | Tornado Warning | FWD | Rains, Van Zandt | 38 min |
| Dec 26, 4:54 PM CST | Tornado Warning | FWD | Ellis | 36 min |
| Dec 26, 5:12 PM CST | Tornado Warning | FWD | Falls, Limestone, McLennan | 33 min |
| Dec 26, 5:28 PM CST | Tornado Warning | FWD | Dallas | 47 min |
| Dec 26, 5:28 PM CST | Tornado Warning | FWD | Ellis, Johnson | 47 min |
| Dec 26, 5:52 PM CST | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 38 min |
| Dec 26, 5:56 PM CST | Tornado Warning | FWD | Collin, Dallas | 18 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.